# SDR HNAA2013102100539

- Difficulty date: October 21, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 53,305 hours, 57,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APU BLEED START, STRONG FUEL ODOR ENTERED CABIN.  NO LEAKS FOUND OR OBVIOUS DEFECTS.  GROUND RAN ACFT WITH DOORS OPEN FOR 10 MINUTES AND CABIN ODOR CLEARED AT THIS TIME,
